# SDR DALA2015101506199

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 66,524 hours, 49,274 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENACE FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  A BROKEN WIRE WAS FOUND AND REPAIRED AT SEAT 3D.  OPS CHECKED OK.
